# SDR AT0000366

- Difficulty date: July 7, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LEADING EDGE GOUGED AT CENTER RIB FITTING.  BLENDED OUT GOUGE AND REPAIRED IAW REO-L00228.
